Sebastian Cioaba
Cited by
Cited by
Zero forcing sets and the minimum rank of graphs
F Barioli, W Barrett, S Butler, SM Cioabǎ, D Cvetković, SM Fallat, C Godsil, ...
Linear Algebra and its Applications, 2008, 2008
Matchings in regular graphs from eigenvalues
SM Cioabă, DA Gregory, WH Haemers
Journal of Combinatorial Theory, Series B 99 (2), 287-297, 2009
Skew-adjacency matrices of graphs
M Cavers, SM Cioabă, S Fallat, DA Gregory, WH Haemers, SJ Kirkland, ...
Linear algebra and its applications 436 (12), 4512-4529, 2012
Sums of powers of the degrees of a graph
SM Cioabă
Discrete mathematics 306 (16), 1959-1964, 2006
Open problems in the spectral theory of signed graphs
F Belardo, SM Cioabă, JH Koolen, J Wang
The Art of Applied and Discrete Mathematics arXiv preprint arXiv:1907.04349, 2018
The minimum degree distance of graphs of given order and size
O Bucicovschi, SM Cioabă
Discrete Applied Mathematics 156 (18), 3518-3521, 2008
The Maximum Spectral Radius of Graphs Without Friendship Subgraphs
S Cioaba, L Feng, M Tait, XD Zhang
Electronic Journal of Combinatorics 2020 arXiv preprint arXiv:1911.13082, 2020
Extreme eigenvalues of nonregular graphs
SM Cioabă, DA Gregory, V Nikiforov
Journal of combinatorial theory, Series B 97 (3), 483-486, 2007
The spectral radius of graphs with no odd wheels
S Cioabă, DN Desai, M Tait
European Journal of Combinatorics 99, 103420, 2022
Principal eigenvectors of irregular graphs
S Cioabă, D Gregory
The Electronic Journal of Linear Algebra 16, 366-379, 2007
Eigenvalues and edge-connectivity of regular graphs
SM Cioabă
Linear algebra and its applications 432 (1), 458-470, 2010
The spectral radius and the maximum degree of irregular graphs
SM Cioabă
The Electronic Journal of Combinatorics 2007, arXiv preprint math/0702627, 2007
The graphs with all but two eigenvalues equal to +/-1
SM Cioabă, WH Haemers, J Vermette, W Wong
Journal of Algebraic Combinatorics, 2015, arXiv:1310.6529 41, 887-897, 2015
Large matchings from eigenvalues
SM Cioabă, DA Gregory
Linear Algebra and its Applications 422 (1), 308-317, 2007
Perfect matchings, eigenvalues and expansion
SM Cioaba
Mathematical Reports of the Academy of Sciences 27 (4), 101-104, 2005
Connectivity, toughness, spanning trees of bounded degree, and the spectrum of regular graphs
SM Cioabă, X Gu
Czechoslovak Mathematical Journal 66 (3), 913-924, 2016
On the spectrum of Wenger graphs
SM Cioabă, F Lazebnik, W Li
Journal of Combinatorial Theory, Series B 107, 132-139, 2014
On the extreme eigenvalues of regular graphs
SM Cioabă
Journal of Combinatorial Theory, Series B 96 (3), 367-373, 2006
The smallest eigenvalues of Hamming graphs, Johnson graphs and other distance-regular graphs with classical parameters
AE Brouwer, SM Cioabă, F Ihringer, M McGinnis
Journal of Combinatorial Theory, Series B 133, 88-121, 2018
The spectral even cycle problem
S Cioabă, DN Desai, M Tait
Combinatorial Theory, to appear, arXiv preprint arXiv:2205.00990, 2024
The system can't perform the operation now. Try again later.
Articles 1–20